The Dr said looked back about 10 years ago told us that dad was on 250mg today 125mg he having alot of side effects I say he was on 100mg and he was all right. He is not right with this. He is Weak and sleepy now.He is 80 year old.
Please can you get back to me is the computer wrong.
Julian, your dad is 80 yrs old. He's not going to be like he was 10 yrs ago. Sleepiness isnt really a side effect of dig. The doc should be following his dig level with blood work, and if his dig level is normal, he should be ok. If its high, then he may be sleepy, but I would hope the doc is checking him. Digoxin doesn't come in 1mg tablets. Just 1.25 and 2.5. He was laid up in the hospital for a while with his hip. That makes old people really weak and tired. I know its hard to accept that a parent is failing. My Mom is 87 and her heart is really bad. Intellectually I know she doesn't have long, but I don't like that.
- Digoxin Information for Consumers
- Digoxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Digoxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2013 • 2 answers
Posted 16 Feb 2013 • 2 answers
Posted 20 Apr 2013 • 2 answers
Posted 24 Jun 2014 • 2 answers
Posted 31 Dec 2014 • 1 answer